Követés
Hafiz Fukhar-ud-din
Hafiz Fukhar-ud-din
Professor of Mathematics, KFUPM
E-mail megerősítve itt: kfupm.edu.sa
Cím
Hivatkozott rá
Hivatkozott rá
Év
Weak and strong convergence of a scheme with errors for two nonexpansive mappings
SH Khan
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1295-1301, 2005
1262005
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1122011
An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces
HFMAAK Abdul Rahim Khan
Fixed Point Theory and Applications 2012, 2012
1112012
Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces
AR Khan, AA Domlo
Journal of Mathematical Analysis and Applications 341 (1), 1-11, 2008
1002008
Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications
SH Khan
Journal of mathematical analysis and applications 328 (2), 821-829, 2007
932007
Ideals and filters in BCH-algebras
MA Chaudhry, H Fukhar-ud-din
Math. Japonica 44 (1), 101-112, 1996
371996
Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces
AR Khan
Computers & Mathematics with Applications 53 (9), 1349-1360, 2007
272007
On some classes of BCH-algebras
MA Chaudhry, H Fakhar-ud-din
IJMMS, 205-211, 2001
232001
Fixed point results for a generalized nonexpansive map in uniformly convex metric spaces
AR Khan, Z Akhtar
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 4747-4760, 2012
202012
Iterative methods for the class of quasi-contractive type operators and comparsion of their rate of convergence in convex metric spaces
H Fukhar-ud-din, V Berinde
Filomat 30 (1), 223-230, 2016
172016
Existence and approximation of fixed points in convex metric spaces
H Fukhar-Ud-Din
Carpathian Journal of Mathematics, 175-185, 2014
172014
Approximation results for split equilibrium problems and fixed point problems of nonexpansive semigroup in Hilbert spaces
Y Arfat, P Kumam, PS Ngiamsunthorn, MAA Khan, H Sarwar, ...
Advances in Difference Equations 2020 (1), 1-21, 2020
152020
One step iterative scheme for a pair of nonexpansive mappings in a convex metric space
H Fukhar-ud-Din
Hacettepe Journal of Mathematics and Statistics 44 (5), 1023-1031, 2015
152015
Approximating Fixed Points of Some Maps in Uniformly Convex Metric Spaces
AAD Abdul Rahim Khan, Hafiz Fukhar-ud-din
Fixed Point Theory and Applications 2010, 2010
152010
Approximating common fixed points in hyperbolic spaces
H Fukhar-ud-din, MA Khamsi
Fixed Point Theory and Applications 2014 (1), 1-15, 2014
112014
One-step iterations for a finite family of generalized nonexpansive mappings in CAT (0) spaces
H Fukhar-ud-din, K Saleh
Bulletin of the Malaysian Mathematical Sciences Society 41 (2), 597-608, 2018
102018
Convergence and data dependence results for quasi-contractive type operators in hyperbolic spaces
F Gürsoy, AR Khan, H Fukhar-Ud-Din
Hacet. J. Math. Stat 46 (3), 373-388, 2017
102017
Some categorical aspects of BCH-algebras
MA Chaudhry, H Fukhar-ud-din
IJMMS 27, 1739-1750, 2003
92003
Convergence of two-step iterative scheme with errors for two asymptotically nonexpansive mappings
H Fukhar-ud-din, SH Khan
Int. J. Math. Sci. v37 2004, 1965-1971, 2004
82004
Approximating fixed points of ρ-nonexpansive mappings by RK-iterative process in modular function spaces
SH Khan, H Fukhar-Ud-Din
J. Nonlinear Var. Anal 3, 107-114, 2019
72019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20